Products 1-3 of 3
Show
Acephen Acetaminophen suppositories 120 mg, Pediatric - 12 ea
Retail: $12.19
Our Price:$7.77
Availability: In Stock
Acetaminophen Suppositories

    MANUFACTURER: G AND W LABORATORIES. INDICATIONS: Acephen Acetaminophen suppositories 120 mg, PediatricIt uses temporarily reduces fever, relieves minor aches, pains, and headache.INGREDIENTS: Active Ingredients(in each rectal suppository) Acetaminophen 120 mg.Inactive IngredientsButylated hydroxyanisole, butylated hydroxytoluene, glyceryl stearate, hydrogenated vegetable oil, polyethylene glycol 40 stearate, polysorbate 80.DIRECTIONS:Do not use more than directed remove foil wrapper, insert...

    Acephen Acetaminophen suppositories 325 mg - 50 ea
    Retail: $67.79
    Our Price:$40.99
    Availability: In Stock
    Acetaminophen Suppositories

      MANUFACTURER: G & W LAORATORIES. INDICATIONS: Acephen Acetaminophen suppositories Uses temporarily reduces fever, relieves minor aches, pains, and headach. INGREDIENTS: Active Ingredients: (in each rectal suppository) Acetaminophen 325 mg. Inactive Ingredients: glyceryl stearate, hydrogenated vegetable oil, polyethylene glycol 40 stearate, sorbitan monooleate. DIRECTIONS: Do not use more than directed remove foil wrapper, insert suppository well up into rectum adults and children 12 years and...

      Acephen acetaminophen suppositories, USP, 325 mg, Pain and Fever
      Retail: $15.09
      Our Price:$9.11
      Availability: In Stock
      Acetaminophen Suppositories

        MANUFACTURER: G & W LABORATORIES. INDICATIONS: Acephen Suppositories 325Mg provides fast relief of your symptoms, with a safety record pediatricians have relied on for more than 40 years. When it comes to reducing fever or pain, the medicine in Acephen Suppositories 325Mg is the first choice. UsesTemporarily reduces fever. Temporarily relieves minor aches and pains due to: The common cold and flu Headaches Sore throat ToothacheWhat's more, Acephen Suppositories 325Mg can be used in People who:...